@article{(Open Science Index):https://publications.waset.org/pdf/1544,
	  title     = {Some Characterizations of Isotropic Curves In the Euclidean Space},
	  author    = {Süha Yılmaz and  Melih Turgut},
	  country	= {},
	  institution	= {},
	  abstract     = {The curves, of which the square of the distance
between the two points equal to zero, are called minimal or isotropic
curves [4]. In this work, first, necessary and sufficient conditions to
be a Pseudo Helix, which is a special case of such curves, are
presented. Thereafter, it is proven that an isotropic curve-s position
vector and pseudo curvature satisfy a vector differential equation of
fourth order. Additionally, In view of solution of mentioned
equation, position vector of pseudo helices is obtained.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {2},
	  number    = {7},
	  year      = {2008},
	  pages     = {489 - 491},
	  ee        = {https://publications.waset.org/pdf/1544},
	  url   	= {https://publications.waset.org/vol/19},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 19, 2008},
	}